# SDR USAA2011081700020

- Difficulty date: August 8, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,778 hours, 18,932 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON FLOOR PANEL BETWEEN FR66 TO FR68, STR23R.  REPLACED PANEL BETWEEN FR66 TO FR68, STR23R IAW TYPICAL REPAIR 320-2528-10-0011A AND JOB CARD 26C26053014.
